Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 November 2005

On Permutable Subgroups of n-ary Groups

Awni Fayez Al-Dababseh

American Journal of Applied Sciences, Volume 2, Issue 11, pp. 1491–1492 · doi.org/10.3844/ajassp.2005.1491.1492

6,581 accesses4,129 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

It is proved that every permutable subgroup of a finite n-ary group is subnormal.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Al-Dababseh, A. F. (2005). On Permutable Subgroups of n-ary Groups. American Journal of Applied Sciences, 2(11), 1491–1492. https://doi.org/10.3844/ajassp.2005.1491.1492

Licence
© Science Publications
Issue
Volume 2, Issue 11
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On Permutable Subgroups of n-ary GroupsAmerican Journal of Applied Sciences · Volume 2, Issue 11 · pp. 1491–1492 · © Science PublicationsDownload